# SDR AALA2020062219006

- Difficulty date: June 19, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 21,291 hours, 8,243 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D5281001300000
- Condition: Loose
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LDG GEAR FIXED LEG DOOR LOOSE. REPLACED NLG LEG DOOR ASSEMBLY AND FITTING IAW AMM 32-22-15-400-001-A. PERFORMED ADJUSTMENT IAW AMM 32-22-00-820-001-A. PERFORMED FUNCTIONAL IAW AMM 32-31-00-720-003-A.
